Downloads: 178

Files in This Item:
File Description SizeFormat 
0763-2.pdf4.75 MBAdobe PDFView/Open
Title: 無限次元の等質空間、接続、曲率の概念に対する代数解析的視点:普遍グラスマン多様体を中心に
Authors: 高崎, 金久  KAKEN_name
Author's alias: TAKASAKI, Kanehisa
Issue Date: Aug-1991
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 763
Start page: 8
End page: 99
URI: http://hdl.handle.net/2433/82257
Appears in Collections:Symbolic Calculus

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.